# SDR QXEA0001557

- Difficulty date: June 8, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 4,979 hours, 7,084 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- LEFT HAND ENGINE INBOARD UPPER TRUSS MOUNT CHAFED FROM COWL DOOR.  REPAIRED IAW DHC-8 RD 8-54-036.
